# SDR TWAA0015307

- Difficulty date: September 27, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N650TW
- Make and model: Boeing 767205
- Aircraft serial: 23057
- Aircraft time: 64,508 hours, 16,863 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, THE RIGHT I/B ELEVATOR HAD SMALL DELAMINATION AREA OF PREVIOUS REPAIR, 5.5 INCHES FWD OF L/E AND 51 INCHES O/B OF I/B END.  REMOVED OLD REPAIR AND REPAIRED DAMAGED AREA PER SRM 55-20 AND 51-70.
